General Question..
1 Replies
Missy26 - October 1

Hi Dr Jacobs,

I had a day 3 donor egg transfer on 9/25 and started feeling slight cramps every once in a while the last 2 days. From what I understand, implantation takes place on day 5 or 6 which would've been Wednesday or Thursday for me. I haven't had implantation bleeding and realize that not everyone does. My question is, if implantation did not take place on day 5 or 6 could a period start right away (like day 7, 8, or 9)? Or would it start closer to the time of the PT (10/6) regardless? Is it possible that the cramps are a side effect of the progesterone oil injections?

Thank you for your time, in advance.


 

B. Jacobs, M. D. - October 2

I have no explanation for your cramping. It is not necessarily your uterus. If anything, progesterone is more likely to diminish uterine cramping.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question